# SDR CA100608020

- Difficulty date: June 7, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,205 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Gascolator
- Part number: B4023
- Condition: Leaking
- Part time: 100 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GOSCOLATOR TOP LEAKS AT THE INLET AND OUTLET FITTINGS, REPLACED, SERVICABLE.
